Create Account | Sign In: Author or Forum

 
 
News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter    
 

 Headlines:

 

Category: Cardiology | Family Medicine | Geriatrics | Internal Medicine | Neurology | Nursing | Pharmacy | Institutional

Back to Journal Articles

Ranbaxy Issues Recall of 41 Batches of Atorvastatin

Last Updated: November 26, 2012.

 

Voluntary recall issued for specific batches of 10-, 20-, 40-mg atorvastatin calcium

Share |

Comments: (0)

Tell-a-Friend

 

  Related
 
Ranbaxy Laboratories Ltd., one of India's biggest pharmaceutical companies, has issued a voluntary recall for 41 batches of its generic version of atorvastatin calcium (Lipitor), according to the U.S. Food and Drug Administration.

MONDAY, Nov. 26 (HealthDay News) -- Ranbaxy Laboratories Ltd., one of India's biggest pharmaceutical companies, has issued a voluntary recall for 41 batches of its generic version of atorvastatin calcium (Lipitor), with the full knowledge of the U.S. Food and Drug Administration.

The voluntary recall, which includes 10-, 20-, and 40-mg doses of atorvastatin, was prompted out of concern that select batches may contain small glass particles, less than 1 mm in size. The recall affects lots packaged in 90 and 500 count bottles and only affects certain select lot numbers. The recall does not affect 80-mg doses of atorvastatin.

A complete list of the recalled lot numbers, bottle sizes, and dosages can be found on Ranbaxy's U.S. website.

"Ranbaxy is proactively recalling the drug product lots out of an abundance of caution, and in keeping the safety of our customers in mind," per a statement on Ranbaxy's U.S. website.

More Information
List of Affected Batches

Copyright © 2012 HealthDay. All rights reserved.


Previous: More Novel Coronavirus Infection Cases Reported to WHO Next: Ob-Gyns Urged to Advocate Against Home Birth

Reader comments on this article are listed below. Review our comments policy.


Submit your opinion:

Name:

Email:

Location:

URL:

Remember my personal information

Notify me of follow-up comments?

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Useful Sites
MediLexicon
  Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us
Copyright © 2001-2014
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME | Conferences

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.